# SDR AALA201706209016

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug MD 83
- Aircraft serial: 53612
- Aircraft time: 50,103 hours, 24,783 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Part serial: 3275
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. FOUND R1 DOOR ESCAPE SLIDE IN JETWAY. SLIDE WAS NOT DEPLOYED. REPLACED R1 DOOR ESCAPE SLIDE IAW JOB CARD 25-94-20.
